# SDR 95ZZZX3793

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Dome
- Condition: Blew Off
- Location: Hub
- Part time: 3,707 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CUSTOMER INSTALLED PROPELLER TO ENGINE AND THE PRESSURE RELIEF VALVE IN THE GOVERNOR WAS STUCK AND TOO MUCH PRESSURE WAS CREATED IN PROP DOME AND BLEW THE DOME OFF THE HUB AND LEAKED OIL.
